| Model Number |
H938743 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an exactamix 5000 ml eva tpn bag leaked during compounding.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional leak testing was performed, and a leak from the administration spike port bonding area was observed.The reported condition was verified.The cause of the condition could not be determined; however, incorrect bonding at the administration spike port bonding area may be due to inadequate or lack of cyclohexanone applied to the administration spike port cap tube when inserted into the administration spike port during the manufacturing process.This issue is being further investigated.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.